# SDR RAIA00801028

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 23,072 hours, 20,395 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 129502
- Part serial: 0443
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 7,259 hours, 6,050 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 5468 - MSN - WING ANTI-ICE FAIL MESSAGE IN ICING CONDITIONS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 WING LOW PRESSURE SWITCH.  PERFORMED AN OPERATIONAL CHECK OF THE ANTI-ICE SYSTEM WITH NO ADDITIONAL DEFECTS NOTED.
